# SDR DLM90021482

- Difficulty date: December 23, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 22,348 hours, 11,874 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part serial: 3432
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD OUTER PANE CRACKED.  REPLACED RT WINDSHIELD HEAT CONTROLLER AND WINDSHIELD.
